# SDR A6WA200440119

- Difficulty date: August 24, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD SHATTERED FL20,000 DESCENT LEFT FORWARD PRESSURIZATION NORMAL.  REPLACED LEFT WINDSHIELD PER AMM 56-11-01, LEAK AND OPS CHECK GOOD.  (M)
